Electronic Communications in Probability

Sandpiles and unicycles on random planar maps

Xin Sun and David B. Wilson

Full-text: Open access

Abstract

We consider the abelian sandpile model and the uniform spanning unicycle on random planar maps. We show that the sandpile density converges to 5/2 as the maps get large. For the spanning unicycle, we show that the length and area of the cycle converges to the exit location and exit time of a simple random walk in the first quadrant. The calculations use the “hamburger-cheeseburger” construction of Fortuin–Kasteleyn random cluster configurations on random planar maps.

Article information

Source
Electron. Commun. Probab. Volume 21 (2016), paper no. 57, 12 pp.

Dates
Received: 12 August 2015
Accepted: 25 July 2016
First available in Project Euclid: 6 September 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1473186614

Digital Object Identifier
doi:10.1214/16-ECP4477

Zentralblatt MATH identifier
1348.82025

Subjects
Primary: 82B20: Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs 60C05: Combinatorial probability 05C05: Trees

Keywords
hamburger-cheeseburger bijection random planar map abelian sandpile model cycle-rooted spanning tree

Rights
Creative Commons Attribution 4.0 International License.

Citation

Sun, Xin; Wilson, David B. Sandpiles and unicycles on random planar maps. Electron. Commun. Probab. 21 (2016), paper no. 57, 12 pp. doi:10.1214/16-ECP4477. https://projecteuclid.org/euclid.ecp/1473186614.


Export citation